About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 487062, 4 pages
http://dx.doi.org/10.1155/2013/487062
Research Article

A New Second-Order Iteration Method for Solving Nonlinear Equations

1Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
2School of Computer Science and Mathematics, Hajvery University, 43-52 Industrial Area, Gulberg III, Lahore 54660, Pakistan
3Department of Mathematics, Dong-A University, Busan 614-714, Republic of Korea

Received 26 January 2013; Accepted 13 March 2013

Academic Editor: Gue Lee

Copyright © 2013 Shin Min Kang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Isaacson and H. B. Keller, Analysis of Numerical Methods, John Wiley & Sons, New York, NY, USA, 1966. View at MathSciNet
  2. E. Babolian and J. Biazar, “On the order of convergence of Adomian method,” Applied Mathematics and Computation, vol. 130, no. 2-3, pp. 383–387, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Abbasbandy, “Improving Newton-Raphson method for nonlinear equations by modified Adomian decomposition method,” Applied Mathematics and Computation, vol. 145, no. 2-3, pp. 887–893, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. Babolian and J. Biazar, “Solution of nonlinear equations by modified Adomian decomposition method,” Applied Mathematics and Computation, vol. 132, no. 1, pp. 167–172, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet